# SDR 2021F00393

- Difficulty date: December 17, 2021
- Submitted: December 20, 2021
- Operation: General aviation
- Aircraft: N158TW
- Make and model: Amd FALCON20
- Aircraft serial: 158
- Aircraft time: 16,976 hours, 15,100 cycles
- Engine: Ge CF700*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Powerplant
- Part number: CF7002D2
- Part serial: 304201Q
- Condition: Fod
- Location: Zone 400
- Part time: 15,900 hours, 12,253 cycles
- Component: Powerplant, Ge
- Component part number: CF7002D2
- Stage of operation: CL
- How discovered: V
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED LRD AND AT 800' THE RH ENGINE LOST POWER, A RESTART ATTEMPT WAS UNSUCCESSFUL AND THE TOWER WAS INFORMED OF THE SITUATION AND THE AIRCRAFT RETURNED TO LRD FOR AN UNEVENTFUL LANDING. POST FLIGHT INSPECTION REVEALED THE RH ENGINE COMPRESSOR AND FAN HAD FOREIGN OBJECT DAMAGE CAUSING THE LOSS OF POWER.
